# SDR FDEA202202070249

- Difficulty date: February 7, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24772
- Aircraft time: 69,402 hours, 24,055 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Frame
- Part number: 146N871163
- Part serial: NSN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BS 1640 S-14L I/B BOTTOM HOLE HAS A CRACK INDICATION AT 8 O'CLOCK LOOKING AFT. COMPLIED WITH ALL STEPS TO COMPLETION 1-10 OF EA  T  F-5310-T0366488 P1      FUSELAGE - MAINFRAME - CRACK INDICATION AT STA 1640 FUSELAGE FRAME WEB, S-14L AT   LOWER INBOARD HOLE LOCATION - FREEZE PLUG REPAIR.         CAT 'B' REPAIR    MAJOR REPAIR
